HERE'S PROOF: SEX CAN MAKE YOU GO BLIND!

Remember when your Mother told you sex could make you go blind! Well, here's proof that "Mama was right!"


Researchers at the University of Minnesota Medical School in the US identified seven men who developed vision problems after taking Viagra.

The team, writing in the Journal of Neuro-ophthalmology,said it brought the total number of reported cases to 14.

The seven men, aged between 50 and 69 years old, had all suffered from a swelling of the optic nerve within 36 hours of taking Viagra for erectile dysfunction.

Pfizer takes these reports very seriously, as we do anything concerning the safety of patients
Pfizer spokeswoman

Six experienced vision loss within 24 hours, although only one had problems with both eyes.

The condition, known as nonarteritic anterior ischemic optic neuropathy (NAION), causes a rapid reduction of vision and can, in the most serious cases, lead to blindness.

Report co-author Dr Howard Pomeranz said the drug had long been linked to sight problems.

"For years, we have known some men who take Viagra will experience temporary colour changes in their vision and see things as blue or green.

"NAION is a much more serious condition because it can lead to permanent vision loss."

But a Pfizer spokeswoman said: "Pfizer takes these reports very seriously, as we do anything concerning the safety of patients. (The Full Story)


Heart attacks, fainting spells, blindness.  Hey Doc, I need a script for Viagra right away!

Comments